Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Various remarks on homological invariants of local ringsVarious remarks on homological invariants of local rings

Other Titles
Various remarks on homological invariants of local rings
Authors
이기석
Issue Date
Nov-2021
Publisher
충청수학회
Keywords
Cohen-Macaulay ring; Syzygy; Index; Column Invariants
Citation
충청수학회지, v.34, no.4, pp.335 - 343
Journal Title
충청수학회지
Volume
34
Number
4
Start Page
335
End Page
343
URI
https://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/146099
DOI
10.14403/jcms.2021.34.4.335
ISSN
1226-3524
Abstract
In this article, we investigate the finiteness of Auslander Index when a ring A has not necessarily a canonical module, or a Gorenstein module. We also study the relations between column invariants and row invariants.
Files in This Item
Go to Link
Appears in
Collections
이과대학 > 수학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Lee, Kisuk photo

Lee, Kisuk
이과대학 (수학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE